# SDR A6WA202210098320

- Difficulty date: October 9, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7849
- Aircraft time: 39,766 hours, 38,453 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: 601R31178169
- Part serial: 7850
- Condition: Chafed
- Location: Lh Mlg Door
- Part time: 39,766 hours, 38,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG DOOR HAS CHAFING ON THE FWD EDGE IN SEVERAL AREAS. ***AIRCRAFT REMOVED FROM SERVICE *** REMOVED AND REPLACED REPAIR FILLER IAW CRJ200 SRM 52-82-00-02 SUPPLEMENT #13-117 AND REO 601R-52-82-366 DATED 22MAR2013 APPENDIX-A
